Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Miami, FL

April 23, 2015Broward County, Florida

NWS Miami, FL issued this special weather statement at Apr 23, 2015, 4:21 PM EDT for Broward County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2015, 4:21 PM EDT (20:21 UTC)
Expired
Apr 23, 2015, 5:00 PM EDT
In force
39 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 80 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WWUS82 KMFL 232021
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT THU APR 23 2015
 
FLZ066-070-071-232100-
INLAND BROWARD COUNTY FL-INLAND COLLIER COUNTY FL-HENDRY FL-
421 PM EDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHWESTERN
BROWARD...SOUTHWESTERN PALM BEACH...EAST CENTRAL COLLIER AND
SOUTHEASTERN HENDRY COUNTIES UNTIL 500 PM EDT...

* AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER BIG CYPRESS SEMINOLE RESERVATION...OR 27 MILES SOUTH OF
  MONTURA...MOVING SOUTHEAST AT 25 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MICCOSUKEE INDIAN
  RESERVATION...MICCOSUKEE SERVICE PLAZA...BIG CYPRESS SEMINOLE
  RESERVATION...MILE MARKER 60 ON ALLIGATOR ALLEY...BIG CYPRESS
  NATIONAL PRESERVE AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2595 8097 2629 8108 2641 8088 2633 8088
      2633 8078 2612 8057
TIME...MOT...LOC 2021Z 326DEG 22KT 2628 8096 

$$

AK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 23, 2:56 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 23, 2:56 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
256 PM EDT THU APR 23 2015

.SHORT TERM (TONIGHT-SATURDAY NIGHT)...
MAY TYPE WEATHER CONTINUES WITH WARM AND MUGGY CONDITIONS AT LEAST
THROUGH THE SHORT TERM PERIOD AS SOUTH FLORIDA REMAINS IN THE WARM
SECTOR SOUTH OF A STATIONARY FRONTAL BOUNDARY ACROSS CENTRAL
FLORIDA. FOR THIS AFTERNOON, THIS BOUNDARY WILL BE A FOCUS FOR SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH A FEW POSSIBLE STRONG
EXTENDING THE SOUTH FLORIDA AIRMASS WHERE LOWER TO MID 70S DEW
POINTS CURRENTLY EXIST. THE ATMOSPHERIC PROFILE FROM THE 12Z MFL
SOUNDING SHOWS A DEEP LAYER MOISTURE FIELD ALONG WITH MARGINAL
MID LEVEL LAPSE RATES AND THIS WILL PREVENT A WIDESPREAD OUTBREAK
OF SEVERE THUNDERSTORMS BUT A FEW COULD BECOME SEVERE. RADAR
SIGNATURES HAVE ALREADY INDICATED POSSIBLE SMALL HAIL AND GUSTY
WINDS OF OVER 45 MPH. THIS ACTIVITY IS ALSO IN RESPONSE TO A WEAK
MID LEVEL DISTURBANCE MOVING ACROSS SOUTH FLORIDA IN A NEAR ZONAL
FLOW PATTERN. ANOTHER TROUGH WILL MOVE ACROSS THE SOUTHEAST STATES
ON SATURDAY WITH A CONTINUATION OF THE WESTERLY FLOW ALOFT.
HOWEVER, FORECAST SOUNDINGS SHOW THE MOST AVAILABLE DEEP LAYER
MOISTURE TO BE TODAY WITH PWAT DROPPING AROUND ONE-HALF INCH OR SO
BY SATURDAY. SO TODAY LOOKS TO BE THE MOST ACTIVE WITH MOST ACTION
ON FRIDAY AND SATURDAY TO BE OVER THE INTERIOR AS THE SURFACE FLOW
BECOMES VERY WEAK WITH HIGH PRESSURE SHIFTING TO SOUTH FLORIDA.
THIS WILL ALLOW FOR SEA BREEZES TO DEVELOP ON BOTH COASTS WITH
THIS BEING THE FOCUS FOR AND SHOWER AND THUNDERSTORM DEVELOPMENT.

.LONG TERM (SUNDAY-THURSDAY)...
ON SUNDAY, THE RIDGE WILL SHIFT TO THE SOUTH AS STRONG LOW PRESSURE
MOVES INTO THE ATLANTIC EAST OF THE CAROLINAS COAST. THIS WILL
PLACE SOUTH FLORIDA IN DEEP WESTERLY FLOW WITH THE EAST COAST
HEATING UP INTO THE LOWER 90S. THE AIRMASS WILL BEGIN TO MOISTEN
UP AGAIN NEXT WEEK AS STRONG LOW PRESSURE DEVELOPS OVER TEXAS AND
MOVES EAST INTO THE MIDDLE OF NEXT WEEK. THE LOW PRESSURE WILL
MOVE ALONG THE MISSISSIPPI/GULF COAST ON TUESDAY AND INTO NORTH
FLORIDA/ALABAMA GULF COAST ON WEDNESDAY AS A STRONG MID LEVEL
TROUGH ALSO MOVES INTO THAT SAME GENERAL AREA. DEPENDING ON THE
EXACT LOCATION AND TIMING OF THIS FEATURE, THERE COULD BE ANOTHER
ROUND OF POTENTIALLY STRONG TO SEVERE THUNDERSTORMS TOWARDS THE
MIDDLE OF NEXT WEEK. THE GFS IS MUCH MORE AGGRESSIVE WITH BOTH
THE SURFACE LOW AND THE TROUGH ALOFT BUT THE ECMWF SHOWS A SIMILAR
PATTERN WITH TIMING FOR THE MIDDLE OF THE WEEK ALSO. DUE TO THE
GFS DEPICTING A STRONGER AND DEEPER MID LEVEL TROUGH, IT ALSO HAS
A STRONGER PUSH OF A LATE SEASON COOL FRONT ACROSS SOUTH FLORIDA
LATE NEXT WEEK. WE SHALL SEE!

&&

.MARINE...
WEAK SOUTHEAST WIND FLOW IS EXPECTED TO CONTINUE THROUGH SATURDAY
WITH THE WIND VEERING TO A SOUTHWEST DIRECTION ON SUNDAY WITH
SPEEDS OF LESS THAN 15 KNOTS. THIS WILL KEEP SEAS IN BOTH THE GULF
AND ATLANTIC WATERS OF 4 FEET OR LESS. THESE CONDITIONS WILL
PERSIST INTO THE EARLY PART OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  70  87  74  87 /  20  40  10  20
FORT LAUDERDALE  74  87  76  87 /  20  40  20  20
MIAMI            74  90  75  89 /  20  50  20  20
NAPLES           73  88  73  88 /  10  20  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...30/KOB
LONG TERM....30/KOB
Hazardous weather outlook, Apr 23, 3:00 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
300 PM EDT THU APR 23 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240700-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
300 PM EDT THU APR 23 2015

...FEW SEVERE THUNDERSTORMS POSSIBLE INTERIOR-EAST COAST THIS AFTERNOON...
...HEAVY RAIN AND LOCALIZED FLOODING POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: A FEW STORMS THIS AFTERNOON COULD BECOME SEVERE.
THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING...GUSTY
WINDS...HAIL...AND HEAVY RAINFALL WITH THE POSSIBILITY OF
LOCALIZED FLOODING.

TORNADOES: AN ISOLATED TORNADO CANNOT BE RULED OUT FROM THE LAKE
OKEECHOBEE REGION TO THE EAST COAST METROPOLITAN AREAS.

WATERSPOUTS: WATERSPOUTS ARE POSSIBLE ACROSS THE ATLANTIC WATERS,
BISCAYNE BAY, AND LAKE OKEECHOBEE.

WIND: ISOLATED STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP
TO 60 MPH.

HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING QUARTER
SIZED HAIL ACROSS THE EAST COAST METRO AREAS.

FLOODING: HEAVY RAINFALL FROM THUNDERSTORMS COULD LEAD TO PONDING
OF WATER ALONG ROADWAYS AND IN POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS WILL
PREVAIL THROUGH FRIDAY BEFORE DRIER CONDITIONS RETURN THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Apr 23, 3:22 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT THU APR 23 2015

FLZ067-068-072-168-172-232015-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
322 PM EDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL...45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHEASTERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 415 PM EDT...

* AT 322 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD 8 MILES SOUTH
  OF LION COUNTRY SAFARI PARK...OR 10 MILES SOUTHWEST OF
  WELLINGTON...MOVING SOUTHEAST AT 35 MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
  TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A
  COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE
  WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  POMPANO BEACH...BOCA RATON...DEERFIELD BEACH...BOYNTON BEACH...
  DELRAY BEACH...WELLINGTON...LAKE WORTH...LIGHTHOUSE POINT...OCEAN
  RIDGE...GREENACRES...ROYAL PALM BEACH...LANTANA...ATLANTIS...
  HILLSBORO BEACH...VILLAGE OF GOLF...BOCA DEL MAR...LOXAHATCHEE
  NWR...HAMPTONS AT BOCA RATON...KINGS POINT AND MISSION BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2656 8004 2657 8005 2653 8005 2655 8004
      2643 8006 2643 8007 2628 8008 2653 8059
      2678 8039 2659 8005 2658 8005 2658 8004
TIME...MOT...LOC 1922Z 299DEG 31KT 2660 8041

AK
Special weather statement, Apr 23, 3:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT THU APR 23 2015

FLZ063-066-067-070-232015-
INLAND COLLIER COUNTY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
HENDRY FL-
327 PM EDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
NORTHWESTERN BROWARD...SOUTHWESTERN PALM BEACH...NORTHEASTERN
COLLIER...SOUTH CENTRAL GLADES AND HENDRY COUNTIES UNTIL 415 PM
EDT...

* AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
  MILES SOUTHWEST OF MOORE HAVEN...MOVING SOUTHEAST AT 35 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CLEWISTON...SOUTH BAY...LABELLE...MOORE HAVEN...LAKE HARBOR...
  MONTURA...ROTENBERGER WILDLIFE REFUGE...DEVILS GARDEN...ORTONA...
  PORT LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...HOLEY LAND
  WILDLIFE REFUGE...OKEELANTA...HARLEM AND LAKE HICPOCHEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2685 8110 2682 8106 2681 8095 2681 8097
      2680 8096 2677 8094 2673 8085 2670 8082
      2670 8078 2653 8054 2633 8078 2633 8088
      2625 8088 2621 8093 2679 8147 2690 8112
TIME...MOT...LOC 1926Z 310DEG 43KT 2675 8115

AK
Special weather statement, Apr 23, 3:29 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
329 PM EDT THU APR 23 2015

FLZ072-172-232015-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
329 PM EDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF
FUNNEL CLOUDS FOR NORTHEASTERN BROWARD COUNTY UNTIL 415 PM EDT...

* AT 328 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL
  CLOUD OVER MARGATE...MOVING SOUTHEAST AT 15 MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
  TO 55 MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
  THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  FORT LAUDERDALE...CORAL SPRINGS...POMPANO BEACH...
  TAMARAC...MARGATE...LAUDERDALE-BY-THE-SEA...COCONUT CREEK...OAKLAND
  PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...WILTON MANORS...SEA
  RANCH LAKES...LAZY LAKE...BROADVIEW-POMPANO PARK...DOWNTOWN FORT
  LAUDERDALE...TWIN LAKES...VILLAGE PARK...PORT EVERGLADES AND PALM
  AIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2611 8010 2610 8010 2611 8012 2610 8011
      2606 8011 2624 8025 2628 8020 2624 8009
TIME...MOT...LOC 1928Z 310DEG 14KT 2624 8021

BAXTER
Local storm report, Apr 23, 3:41 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
341 PM EDT THU APR 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TORNADO          4 NNW BELLE GLADE       26.74N  80.70W
04/23/2015                   PALM BEACH         FL   PUBLIC

            MULTIPLE REPORTS OF WATERSPOUT COMING ONSHORE NW OF
            BELLE GLADE. ESTIMATED STRENGTH EF-0. NO DAMAGE
            REPORTED. DURATION OF APPROXIMATELY 3 MINUTES. TIMES
            ESTIMATED VIA RADAR.

&&

EVENT NUMBER MFL1500033

ROSS
Special weather statement, Apr 23, 4:20 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
420 PM EDT THU APR 23 2015

FLZ072>074-172-173-232100-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
420 PM EDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF
FUNNEL CLOUDS FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE
COUNTIES UNTIL 500 PM EDT...

* AT 420 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL
  CLOUD OVER PEMBROKE PINES...MOVING SOUTHEAST AT 15 MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
  TO 55 MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
  THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...MIAMI
  GARDENS...HALLANDALE...NORTH MIAMI BEACH...AVENTURA...MIAMI
  LAKES...COOPER CITY...HIALEAH GARDENS...OPA-LOCKA...WEST PARK...
  PALM SPRINGS NORTH...ROYAL PALM RANCHES...PINES BLVD AND UNIVERSITY
  DRIVE...SUN LIFE STADIUM...SOUTHWEST RANCHES AND SUNSHINE ACRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2596 8012 2596 8013 2585 8032 2602 8040
      2609 8029 2599 8013
TIME...MOT...LOC 2020Z 322DEG 11KT 2601 8033

BAXTER
Special weather statement, Apr 23, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT THU APR 23 2015

FLZ066-070-071-232100-
INLAND BROWARD COUNTY FL-INLAND COLLIER COUNTY FL-HENDRY FL-
421 PM EDT THU APR 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHWESTERN
BROWARD...SOUTHWESTERN PALM BEACH...EAST CENTRAL COLLIER AND
SOUTHEASTERN HENDRY COUNTIES UNTIL 500 PM EDT...

* AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER BIG CYPRESS SEMINOLE RESERVATION...OR 27 MILES SOUTH OF
  MONTURA...MOVING SOUTHEAST AT 25 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MICCOSUKEE INDIAN
  RESERVATION...MICCOSUKEE SERVICE PLAZA...BIG CYPRESS SEMINOLE
  RESERVATION...MILE MARKER 60 ON ALLIGATOR ALLEY...BIG CYPRESS
  NATIONAL PRESERVE AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2595 8097 2629 8108 2641 8088 2633 8088
      2633 8078 2612 8057
TIME...MOT...LOC 2021Z 326DEG 22KT 2628 8096

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 9:14 AM EDTSpecial Weather StatementMFLMonroe61 min
Apr 23, 9:39 AM EDTSpecial Marine WarningMFL66 min
Apr 23, 10:06 AM EDTSpecial Weather StatementMFLMonroe39 min
Apr 23, 10:07 AM EDTSpecial Weather StatementMFLMonroe38 min
Apr 23, 1:25 PM EDTSpecial Weather StatementMFLGlades50 min
Apr 23, 1:29 PM EDTSpecial Marine WarningMFL91 min
Apr 23, 2:20 PM EDTSpecial Marine WarningMFL55 min
Apr 23, 2:22 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Apr 23, 2:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Apr 23, 2:48 PM EDTSpecial Weather StatementMFLBroward42 min
Apr 23, 2:56 PM EDTSpecial Marine WarningMFL64 min
Apr 23, 3:13 PM EDTSpecial Marine WarningMFL62 min
Apr 23, 3:22 PM EDTSpecial Weather StatementMFLPalm Beach53 min
Apr 23, 3:25 PM EDTSpecial Marine WarningMFL35 min
Apr 23, 3:27 PM EDTSpecial Weather StatementMFLHendry48 min
Apr 23, 3:28 PM EDTSpecial Marine WarningMFL62 min
Apr 23, 3:29 PM EDTSpecial Weather StatementMFLBroward46 min
Apr 23, 3:48 PM EDTSpecial Marine WarningMFL27 min
Apr 23, 3:53 PM EDTSpecial Marine WarningMFL67 min
Apr 23, 4:11 PM EDTSpecial Marine WarningMFL94 min
Apr 23, 4:20 PM EDTSpecial Weather StatementMFLBroward40 min
Apr 23, 4:36 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Apr 23, 4:53 PM EDTSpecial Marine WarningMFL37 min
Apr 23, 5:05 PM EDTSpecial Weather StatementMFLBroward40 min
Apr 23, 5:26 PM EDTSpecial Marine WarningMFL64 min
Apr 23, 6:12 PM EDTSpecial Marine WarningMFL33 min
Apr 23, 6:43 PM EDTSpecial Marine WarningMFL62 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.